American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53A99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Anna Maria Micheletti and Angela Pistoia. Generic properties of critical points of the scalar curvature for a Riemannian manifold. Proc. Amer. Math. Soc. 138 (2010) 3277-3284. MR 2653957.
Abstract, references, and article information   
View Article: PDF

[2] Colin Adams and Frank Morgan. Isoperimetric curves on hyperbolic surfaces. Proc. Amer. Math. Soc. 127 (1999) 1347-1356. MR 1487351.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Samuel I. Goldberg and Toru Ishihara. Harmonic quasiconformal mappings of Riemannian manifolds. Bull. Amer. Math. Soc. 80 (1974) 562-566. MR 0341335.
Abstract, references, and article information   
View Article: PDF

[4] F. Alberto Grünbaum. The orthogonal invariants of a curve in Hilbert space . Proc. Amer. Math. Soc. 42 (1974) 268-271. MR 0328559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] John De Cicco. The geometry of whirl series . Trans. Amer. Math. Soc. 43 (1938) 344-358. MR 1501948.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] E. R. Hedrick and Louis Ingold. The Beltrami equations in three dimensions . Trans. Amer. Math. Soc. 27 (1925) 556-562. MR 1501328.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] E. R. Hedrick and Louis Ingold. Analytic functions in three dimensions . Trans. Amer. Math. Soc. 27 (1925) 551-555. MR 1501327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] S. E. Urner. Certain singularities of point transformations in space of three dimensions . Trans. Amer. Math. Soc. 13 (1912) 232-264. MR 1500916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Louis Ingold. Functional-differential geometry . Trans. Amer. Math. Soc. 13 (1912) 319-341. MR 1500921.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Arthur Whipple Smith. The symbolic treatment of differential geometry . Trans. Amer. Math. Soc. 7 (1906) 33-60. MR 1500731.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Gilbert Ames Bliss. A generalization of the notion of angle . Trans. Amer. Math. Soc. 7 (1906) 184-196. MR 1500741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 11 of 11 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia